# SDR UALA2012110506346

- Difficulty date: November 1, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,665 hours, 16,413 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Leaking
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK BELOW RT STAB (CHRONIC).  OPENED ELEVATOR PCU ACCESS PANEL ON RIGHT  SIDE OF STABILIZER AND RAN ALL THREE HYD SYSTEMS WHILE LOOKING FOR LEAKS AND FOUND CENTER ACTUATOR ROD END TO BE WEEPING 1 DROP EVERY 5 MINUTES, ACTUATOR 1 DROP WEEP IS WITHIN LINE LIMITS PER MM, NO HYD SERVICE REQUIRED.
